Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a conjecture of Koch


Author: R. P. Hunter
Journal: Proc. Amer. Math. Soc. 12 (1961), 138-139
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1961-0120315-X
MathSciNet review: 0120315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc. vol. 1 (1950) p. 35. MR 0033830 (11:497e)
  • [2] R. J. Koch, Note on weak cutpoints in clans, Duke Math. J. vol. 24 (1957) p. 611. MR 0092108 (19:1064e)
  • [3] G. T. Whyburn, Interior transformations on compact sets, Duke Math. J. vol. 3 (1957) p. 371.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120315-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society